# SDR NWAA072059750

- Difficulty date: April 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Aircraft time: 81,789 hours, 74,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK WHILE ACCOMPLISHING FORWARD SERVICE DOOR MODIFICATION PER AMI CARD 5310-01296-01B FOUND THAT THE DOUBLERS COULD NOT PICK UP TWO FASTENERS DUE TO SHORT EDGE DISTANCE.  REPAIRED PER EA 97-20945 SECT I, SECTION II TO BE ACCOMPLISHED EVERY 8000 CYCLES.
